# SDR LR7A2012081300394

- Difficulty date: August 13, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 65,596 hours, 38,749 cycles
- Engine: Allsn 501D22A
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 INSPECTION,  FOUND RT HORIZONTAL STABILZER UPPER SKIN CRACKED BETWEEN RIVETS FS 1041, HSS61, WL285.  REPAIR ACCOMPLISHED IAW MEA 382-55-12-089.
